Convergent expansions of the confluent hypergeometric functions in terms of elementary functions

dc.contributor.authorBujanda Cirauqui, Blanca
dc.contributor.authorLópez García, José Luis
dc.contributor.authorPagola Martínez, Pedro Jesús
dc.contributor.departmentEstatistika, Informatika eta Matematikaeu
dc.contributor.departmentInstitute for Advanced Materials and Mathematics - INAMAT2en
dc.contributor.departmentEstadística, Informática y Matemáticases_ES
dc.contributor.funderUniversidad Pública de Navarra / Nafarroako Unibertsitate Publikoaes
dc.date.accessioned2018-12-14T12:04:16Z
dc.date.available2018-12-14T12:04:16Z
dc.date.issued2018
dc.description.abstractWe consider the confluent hypergeometric function M(a, b; z) for z ∈ C and Rb >Ra > 0, and the confluent hypergeometric function U(a, b; z) for b ∈ C, Ra > 0, and Rz > 0. We derive two convergent expansions of M(a, b; z); one of them in terms of incomplete gamma functions γ(a, z) and another one in terms of rational functions of ez and z. We also derive a convergent expansion of U(a, b; z) in terms of incomplete gamma functions γ(a, z) and Γ(a, z). The expansions of M(a, b; z) hold uniformly in either Rz ≥ 0 or Rz ≤ 0; the expansion of U(a, b; z) holds uniformly in Rz > 0. The accuracy of the approximations is illustrated by means of some numerical experiments.en
dc.description.sponsorshipThis research was supported by the Spanish Ministry of Economía y Competitividad, projects MTM2014-53178-P and TEC2013-45585-C2-1-R. The Universidad Pública de Navarra is acknowledged for its financial support.en
dc.format.extent18 p.
dc.format.mimetypeapplication/pdfen
dc.identifier.doi10.1090/mcom/3389
dc.identifier.issn0025-5718 (Print)
dc.identifier.issn1088-6842 (Electronic)
dc.identifier.urihttps://academica-e.unavarra.es/handle/2454/31779
dc.language.isoengen
dc.publisherAmerican Mathematical Societyen
dc.relation.ispartofMathematics of Computation, Volume 88, Number 318, July 2019, Pages 1773–1789en
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO//MTM2014-53178-P/ES/
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO//TEC2013-45585-C2-1-R/ES/
dc.relation.publisherversionhttps://doi.org/10.1090/mcom/3389
dc.rights© Copyright 2018 American Mathematical Societyen
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.subjectConfluent hypergeometric functionsen
dc.titleConvergent expansions of the confluent hypergeometric functions in terms of elementary functionsen
dc.typeinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dspace.entity.typePublication
relation.isAuthorOfPublication5ae28769-9c29-4de1-8a69-39593178c8cb
relation.isAuthorOfPublicatione6cd33c5-6d5e-455c-b8da-32a9702e16c8
relation.isAuthorOfPublication68ff8840-f80e-4119-ac1a-edfad578de07
relation.isAuthorOfPublication.latestForDiscovery5ae28769-9c29-4de1-8a69-39593178c8cb

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
13.pdf
Size:
936.13 KB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed to upon submission
Description: